# SDR YENA2024041700641

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 56,789 hours, 19,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1303, BOS-PHX. 'OIL ODOR WAS EXPERIENCED BY AFT FA'S IN REAR GALLEY. ODOR STARTED AT 20,000 FT AND WENT AWAY AROUND 10,000 FT. FA'S DID NOT SMELL THE ODOR IN THE CABIN, ONLY IN AFT GALLEY. IT WAS NOT A DIRTY SOCKS SMELL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
